×

zbMATH — the first resource for mathematics

Maxima of stationary Gaussian processes. (English) Zbl 0158.16702

PDF BibTeX XML Cite
Full Text: DOI
References:
[1] Belayev, Yu. K.: Continuity and holders conditions for sample functions of stationary Gaussian processes. Proc. fourth Berkeley Symposium math. Statistics. Probability, Vol. II, 23-33 (1961).
[2] Berman, S. M.: Equally correlated random variables. Sankhya A. 24, 155-156 (1962). · Zbl 0105.33101
[3] ?: Limit theorems for the maximum term in stationary sequences. Ann. math. Statistics 35, 502-516 (1964). · Zbl 0122.13503 · doi:10.1214/aoms/1177703551
[4] Chybisov, D. M.: Remarks on the work of N. V. Smirnov ?Limiting distribution laws for the terms of a variational series?. Theor. Probab. Appl. 7, 357-358 (1962).
[5] Cramèr, H.: Mathematical methods of statistics. Princeton: University Press 1951. · Zbl 0044.33702
[6] ?: On the maximum of a normal stationary stochastic process. Bull. Amer. math. Soc. 68, 512-516 (1962). · Zbl 0113.33402 · doi:10.1090/S0002-9904-1962-10800-3
[7] ?: A limit theorem for the maximum values of certain stochastic processes. Theor. Probab. Appl. 10, 126-128 (1965). · Zbl 0127.11104 · doi:10.1137/1110012
[8] ?: On the intersections between the trajectories of a normal stationary process and a high level. Ark. Mat. 6, 337-349 (1966). · Zbl 0144.39703 · doi:10.1007/BF02590962
[9] Geffroy, J.: Contribution a la theorie des valeurs extremes. Thesis, University of Paris, 1958. · Zbl 0085.35202
[10] Gnedenko, B. V.: Sur la distribution du terme maximum d’une serie aléatoire. Ann. of Math., II. Ser. 44, 423-453 (1943). · Zbl 0063.01643 · doi:10.2307/1968974
[11] Grenander, U., and M. Rosenblatt: Statistical analysis of stationary time series. New York: John Wiley and Sons 1957. · Zbl 0080.12904
[12] Gumbel, E. J.: Statistics of Extremes. Columbia: University Press 1958. · Zbl 0086.34401
[13] Kolmogorov, A. N., and Yu. A. Rozanov: On strong mixing conditions for stationary Gaussian processes. Theor. Probab. Appl. 5, 204-207 (1960). · Zbl 0106.12005 · doi:10.1137/1105018
[14] Loève, M.: Probability theory. Princeton: D. Van Nostrand Co. Inc. 1955. · Zbl 0066.10903
[15] Newell, G. F.: Asymptotic extreme value distribution for one-dimensional diffusion processes. J. Math. Mech. 11, 481-496 (1962). · Zbl 0115.13602
[16] Shur, M. G.: On the maximum of a Gaussian stationary process. Theor. Probab. Appl. 10, 354-357 (1965). · doi:10.1137/1110044
[17] Slepian, D.: First passage time for a particular Gaussian process. Ann. math. Statistics 32, 610-612 (1961). · Zbl 0113.12403 · doi:10.1214/aoms/1177705068
[18] Watson, G. S.: Extreme values from M-dependent stationary Gaussian process. Ann. math. Statistics 25, 798-800 (1954). · Zbl 0056.36204 · doi:10.1214/aoms/1177728670
[19] Zygmund, A.: Trigonometrical series. New York: Dover Publ. 1955. · Zbl 0065.05604
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.